Ask The Doctor > Questions & Answers > I have small bumps on my arm I’m dark skinned

I have small bumps on my arm I’m dark skinned

Patient: I have small bumps on my arm. I’m dark skinned and its little tiny bumps

 

 

Doctor: Hello,Thanks for the query to ATD for an opinion.The presence of small bumps all over the arm indicates a rash ov er the exposed or uncovered areas of the skin. So it is likely to be an allergic rash or a contact dermatitis following contact with an allergen. As the rash is restricted to arms and not over other exposed areas like neck or face, it is unlikely to be induced due to sun exposure.It is suggested that you may opt for an antihistaminic like Tab CETRIZINE 5mg twice a day for alleviate any itching ( minimal dose) and also after washing your arms with warm water without soap , shall apply an emollient or lacto- calamine lotion for soothing effect and decreasing the rash.If the rash doesn’t subside even after the procedure in next 24-48 hrs, then you may visit your physician for a local examination and an allergy screen.I hope I have answered your query in detail,Wishing you good health,Regards

 

 

Comments / Follow Ups

Patient: Ok I have a little rash on my thigh right by my penis and I put cream on it and it doesn’t itch a lot. And I have a small bump where my private hair is at but is going down a little.

Doctor: Hello,
The small isolated bump in the groin area can be a folliculitis following infection of a single follicle, forming a bump with redness and often pain with the hair follicle in the centre. This can be tackled with regular antiseptic washes like dettol. As its decreasing in size and there are no vesicular bumps with clear fluid, it is unlikely to be an std. Maintain cleanliness and wear loose clothes, this should prevent folliculitis in future.
regards

Patient: Ok thank god the symptoms that I have are allergic and not a STD. I just had the little bumps on my arm with the little bumps by my penis with the small bump in the groin area. I did have a stomach ache and head he and I took Tylenol and allergic medicine thinking that would help the bumps on my arm. I was so scared!

Doctor: Thats fine if you have taken tylenol and an anti allergic. The bumps shall decrease in size and if you see a decrease you can repeat the dose after 8 hrs of last dose again to maintain relief.
Minimum of 3 doses of anti allergic TAB CETRIZINE 5mg may be taken 8hrly. If its fexofenadine then just single OD dose is enough.
Regards

Patient: Will that help with my bumps on arm and bumps by my penis?

Patient: I took diphenhydramine HCI 25 mg today a Half of one around 5 and am the other half around 9.

Patient: What can help with my upset stomach and could it be due to the Allegic reaction ?

Doctor: you can repeat the dose after 8 hrs again and it should help in allergic bumps indeed. As far as the stomach disturbances are concerned it is difficult to pinpoint the cause which can be established after a stool culture,
regards

Patient: Ok the medicine that you prescribed can I get it like a right aid or Walgreens ?

Doctor: It is usually available as an OTC. You may check at your nearest pharmacy.
regards

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment